# SDR RAAA99B2036

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 338-372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND SEVERAL AREAS OF GOUGED SKIN BS 338-372 BELOW AND AFT FWD ENTRANCE DOOR.  REPAIRED GOUGE IAW SRM 53-30-3 FIG 13.  OTHER GOUGES ALLOWABLE LIMITS IAW 53-30-01 FIG 1.  ALODINED AND PRIMED IAW 51-10-02.
